# SDR GLBA20090531F

- Difficulty date: May 29, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N237YV
- Make and model: Beech 1900D
- Aircraft serial: UE237
- Aircraft time: 24,677 hours, 33,548 cycles
- System (JASC): 6197 · Propeller/Propulsor System Wiring
- Part: Circuit Board
- Part number: 1293640919
- Part serial: 654A96
- Condition: Inoperative
- Location: Avionics Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

THE PILOTS REPORTED THAT THE AFX SYS FEATHERED THE NR 1 PROPELLER WHILE ON FINAL WITH PROPS FULL FWD AND TORQUE AT 1000 LBS. MX REMOVED AND REPLACED THE A123 PRINTED CIRCUIT BOARD IAW MM 20-00-01. OPS CHECKS WERE NORMAL.
